# SDR AALA201511109022

- Difficulty date: November 3, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 17,115 hours, 14,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CORROSION ON RT SHEAR PANEL, BETWEEN FRAME 87 & 88, +Y304 & +Y1140.  REPLACED SHEAR PANEL IAW AARD 53-00-00-3 REPAIR 3 & SRM 51-42-01 & 51-43-03.
